Canada Canada
Best Price Garanteed F1 Canada
Customer Service
Speak to an agent
+377 93 25 47 01
 


Formula 1 Canadian Grand Prix - Programme

 

   

FRIDAY 8TH JUNE 2018

 

 


Ferrari Challenge

 

First Practice Session 08:55 - 09:15

Formula 1

 

First Practice Session 10:00 - 11:30

Porsche Cup Challenge

 

Practice Session 11:55 - 12:35

Formula 1

 

Second Practice Session 14:00 - 15:30

F-1600

 

Practice Session 15:55 - 16:25

Ferrari Challenge

 

Second Practice Session 16:50 - 17:10

Porsche Cup Challenge  

 

Qualifying Session 17:35 - 18:15

 

 

 

SATURDAY 9TH JUNE 2018

 

 


F-1600

 

Qualifying Session 09:00 - 09:30

Formula 1

 

Third Practice Session 11:00 - 12:00  

Ferrari Challenge

 

Qualifying Session 12:20 - 12:55

Formula 1

 

Qualifying Session 14:00 - 15:00

Ferrari Challenge

 

First Race (15 Laps or 25 Mins) 15:30 - 16:00

Porsche Cup Challenge  

 

First Race (19 Laps or 30 Mins) 16:30 - 17:05

F-1600

 

First Race (15 Laps or 25 Mins) 17:35 - 18:05

Formula 1

 

 

Raft Race 18:15 - 19:15

 

 

SUNDAY 10TH JUNE 2018

 

 


F-1600

 

Second Race (15 Laps or 25 Mins) 09:15 - 09:45

Porsche Cup Challenge

 

Second Race (19 Laps or 30 Mins) 10:15 - 10:50

Ferrari Challenge

 

Second Race (15 Laps or 25 Mins) 11:15 - 11:45

Formula 1

 

Drivers' Parade 12:40 - 13:10

Formula 1

 

Starting Grid Presentation 12:55 - 13:25

Formula 1

 

National Anthem 13:56 - 13:58

Formula 1

 

Grand Prix (70 Laps or 120 Mins)     14:10 - 16:10
   

 

 

*Please be aware that the programme is subject to change. All times listed are local (time zone of the event location).

 

 

 



 

We use cookies to personalise your experience and analyse traffic to this site. Information about your use of our site is shared with our social media, advertising and analytics partners who may combine it with other information that you´ve provided to them or that they´ve collected from your use of their services. For more information, read our Privacy Policy.